한국데이터정보과학회:학술대회논문집
- 2006.04a
- /
- Pages.279-293
- /
- 2006
Inference of the Exponential Distribution Based on Multiply Type-II Censored Samples
- Kang, Suk-Bok (Department of Statistics, Yeungnam University) ;
- Lee, Sang-Ki (Department of Statistics, Yeungnam University)
- Published : 2006.04.28
Abstract
In this paper, we derive the approximate maximum likelihood estimators of the scale parameter and location parameter of the exponential distribution based on multiply Type-II censored samples. Then three type tests, including the modified Clamor-von Mises test, the modified Watson test and the modified Kolmogorov-Smirnov test are developed for the exponential distribution based on multiply Type-II censored samples by using the proposed estimators. For each test, Monte Carlo techniques are used to generate critical values. The powers of these tests are investigated under several alternative distributions.
Keywords
- Approximate maximum likelihood estimator;
- Cramer-von Mises test;
- Exponential distribution;
- Kolmogorov-Smirnov test;
- Multiply Type-II censored sample;
- Watson test